# SDR SWAA2022123086376

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 56,899 hours, 37,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT FWD LOWER EMERGENCY EXIT SIGN INOPERATIVE.   REMOVED AND REPLACED EMERGENCY SIGN IAW AMM 33-51-01
